See Alike in...

Alike App

Browser

Igglepiggle

313d

I just got diagnosed with SLE less than 3 months ago and have been on hydroxychloroquine. This week I’ve noticed my feet/ankles have been swelling and now there’s bad pitting of about 3mm maybe more and I’m scared there’s something wrong with my kidneys or heart. I’m only just diagnosed and I’m only 19 :(( this is so scary

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Swelling in the feet and ankles can be a sign of kidney or heart issues, but it could also be related to other factors. It's important to consult with your doctor about these symptoms to determine the cause and appropriate treatment.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion